# SDR DXTA200500963

- Difficulty date: September 11, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 4,679 hours, 3,699 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Underserviced
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

LEFT BRAKE ON CAPTAIN'S SIDE MUSHY.  BRAKE NEEDS SERVICING.
